Second-order nonlinear least squares estimation
Liqun Wang () and
Annals of the Institute of Statistical Mathematics, 2008, vol. 60, issue 4, 883-900
Keywords: Nonlinear regression; Asymmetric error distribution; Weighted least squares; Minimum distance estimator; Consistency; Asymptotic normality (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:60:y:2008:i:4:p:883-900
Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2
Access Statistics for this article
Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi
More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla ().